Journal Article

Voriconazole-Induced QT Interval Prolongation and Ventricular Tachycardia: A Non—Concentration-Dependent Adverse Effect

Y. Alkan, W. E. Haefeli, J. Burhenne, J. Stein, I. Yaniv and I. Shalit

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 39, issue 6, pages e49-e52
Published in print September 2004 | ISSN: 1058-4838
Published online September 2004 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/423275
Voriconazole-Induced QT Interval Prolongation and Ventricular Tachycardia: A Non—Concentration-Dependent Adverse Effect

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

A 15-year-old patient with acute lymphoblastic leukemia and Fusarium infection was treated with voriconazole. She developed asymptomatic bradycardia, QT interval prolongation, and nonsustained, polymorphic ventricular tachycardia, which recurred upon rechallenge with the drug. Voriconazole levels and metabolism were within expected normal values. This non—concentration-dependent, voriconazole-associated ventricular tachycardia mandates cardiac rhythm monitoring during voriconazole treatment.

Journal Article.  2012 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.